# SDR SWAA2022012492439

- Difficulty date: June 2, 2017
- Submitted: January 25, 2022
- Operation: Air carrier
- Aircraft: N7731A
- Make and model: Boeing 737-76N
- Aircraft serial: 32677
- Aircraft time: 35,919 hours, 16,782 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING PANEL 521ZB CRACKED APPROX. .075 INCHES TO FASTENER HOLE. / FACT OUT DUE TO PANEL REPLACEMENT AT MDW PER MEL TASK REF 0083576; 07JUN17.
